# SDR DALA13051343762

- Difficulty date: October 1, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR SUPPORT ANGLE, BS 538, RBL 3, CRACKED.  MX R & R SUPPORT ANGLE IAW SRM 51-40-02, FIG 8, PG 33 AND DWG 143A5240, 
 REV.
